Whatsapp 0334-1283378 Cash on Delivery All over Pakistan.

Panadol Migraine 24 Tablets

In Stock Unavailable

Regular price Rs.3,500.00 |  Save Rs.-3,500.00 (Liquid error (sections/product-template.liquid line 176): divided by 0% off)

Product Details

Imported from UAE


Packing Size 24s

Product details

Panadol Migraine is an effective (over the counter) OTC migraine treatment. In clinical studies, patients with moderate to severe migraines experienced effective relief with just one dose. Migraine symptoms may vary, but often start on one side of the head, along with pulsating or throbbing pain. This can be combined with nausea, vomiting, and sensitivity to light and sound.

Panadol Migraine contains acetylsalicylic acid, paracetamol and therapeutically active caffeine.

Overview

What does it relieve?

Panadol Migraine is recommended for treatment of tough pain such as:

  • Migraine 
  • Headache
  • A cold
  • Arthritis
  • Muscular aches
  • Sinusitis
  • Toothache
  • Premenstrual and menstrual cramps

What's the format?

Tablets

Tablets are round and film-coated.

What are its features?

Tough pain relief

Relieves minor aches and pains due to headache, a cold, arthritis, muscular aches, sinusitis, toothache, premenstrual and menstrual cramps.

What are the ingredients?

  • 250 mg paracetamol
  • 250 mg acetylsalicylic acid
  • 65 mg caffeine

    If pregnant or breast-feeding:

    Ask your doctor or pharmacist before use. It is especially important not to use acetylsalicylic acid during the last three months of pregnancy unless definitely directed to do so by a doctor because it may cause problems in the unborn child or complications during delivery.

    Check before you take Panadol Migraine:

    Do not take Panadol Migraine:

    • If you have ever had an allergic reaction to any other pain reliever/fever reducer.
    • If you are already taking any other products containing paracetamol (see Overdose warning).

    If any of these apply to you, do not take Panadol Migraine and speak to your doctor or pharmacist.

    Take special care with Panadol Migraine

    Check with your doctor or pharmacist before taking Panadol Migraine.

    In case of Reye's Syndrome: Children and teenagers who have or are recovering from chicken pox or flu-like symptoms should not use this product. When using this product, if changes in behaviour with nausea and vomiting occur, consult a doctor because these symptoms could be an early sign of Reye's Syndrome, a rare but serious illness.

    If you have an allergy alert: Acetylsalicylic acid may cause a severe allergic reaction, which may include: hives, facial swelling, asthma (wheezing) and shock.

    If you have:

    • Never had a migraine diagnosed by a health professional
    • A headache that is different from your usual migraines
    • The worst headache of your life
    • Fever and stiff neck
    • A headache beginning after or caused by a head injury, exertion, coughing or bending
    • Experienced your first headache after the age of 50
    • A daily headache, a migraine so severe as to require bed rest
    • A problem or serious side effect from taking pain relievers/fever reducers
    • Experienced vomiting with your migraine headache

    If you suffer from: Asthma, ulcers, bleeding disorders, stomach problems such as heartburn, upset stomach, or stomach pain that do not go away or return.

    If any of the above applies, do not take Panadol Migraine before talking to your doctor or pharmacist.

    Taking Panadol Migraine with food and drinks

    • Alcohol warning: If you consume 3 or more alcoholic drinks every day, ask your doctor whether you should take paracetamol and acetylsalicylic acid or other pain relievers/ fever reducers. Paracetamol and acetylsalicylic acid may cause liver damage and stomach bleeding.
    • Caffeine warning: The recommended dose of this product contains about as much caffeine as a cup of coffee. Limit the use of caffeine-containing medications, food or beverages while taking this product, because too much caffeine may cause nervousness, irritability, sleeplessness, and occasionally, rapid heartbeat.

    Taking other medicines

    If you are taking any of the following medicines, make sure your doctor or pharmacist knows about all prescription or over-the-counter medicines you are taking, in particular:

    • Anticoagulants (blood thinning)

    • Medicines used to treat diabetes, gout or arthritis

    • Any other drug, any other product that contains paracetamol, acetylsalicylic acid or any other pain reliever/fever reducer.

    Also, make sure your doctor or pharmacist knows about your medical history, and especially if you are under a doctor's care for any serious condition.

    Overdose warning:

    Do not take more than directed. Taking more than the recommended dose can cause serious health problems, including serious liver damage. In case of overdose, contact your doctor immediately, or contact a Poison Control Centre. Quick medical attention is critical for adults, as well as for children, even if you do not notice any signs or symptoms.

    • For Migraine indication: Stop taking Panadol Migraine and consult you doctor, if your migraine is not relieved or worsens after the first dose or if new/unexpected symptoms occur.
    • For Minor Ache and Pain indications: Do not take Panadol Migraine for more than 10 days for pain or 3 days for fever without consulting your doctor. If symptoms persist or worsen, or if new symptoms occur, consult your doctor.

    What side effects can Panadol Migraine have?

    Like all medicines, Panadol Migraine can sometimes cause unwanted effects in some people.

    If you experience any of the following, stop using Panadol Migraine and check with your doctor immediately:

    • Allergic reaction
    • Stomach pain or upset stomach getting worse or lasting
    • Painful area becomes red or swollen
    • Ringing in the ears or loss of hearing

    If you notice any other effects that you think could be caused by Panadol Migraine, tell your doctor or pharmacist.


    Delivery Time

    4 - 5 Working Days

    Return & Exchange Policy

    14 Days Return or Exchange Policy.

    Reviews

    Recently Viewed Products

    Panadol Migraine 24 Tablets

    What are you looking for?

    Your cart